Anonymous
Anonymous asked in HealthWomen's Health · 2 months ago

Birth control and no sex drive?

Hello, my GF is taking birth control for her cyst for a couple years now and she has absolutely no sex drive. She said she gets turned on sometimes but only if I initiate it first but never gets the feeling of being turned on by herself without me starting anything. Like none. Also she says its because of the birth control and how she used to have a sex drive when she wasn't on the pill. Is there another pill she can take to get her sex drive back or will she just never have one as long as she is taking the pill.

Update:

After searching online the phrase is called low libido which she has all these factors

    -Never experiencing or seldom experiencing sexual thoughts or fantasies.

    -Having no interest in sexual activity of any kind, including masturbation

But what can fix this

4 Answers

Relevance
  • 2 months ago

    Any that would help her cyst would be hormonal birth controls.    While a different balance of hormones may affect her differently and allow her to have a sex drive, they ALL have the potential to lower her libido.

    Its something shed had to discuss with her dr about trying something different.

    Or you may have to get a lil more creative.   If she came home from work to a clean house, a nice bath drawn for her, and dinner..  That may puy her more in the mood.

  • 2 months ago

    Well, nothing. If it's the medication that's causing it, ceasing the medication is the only way to stop it. Any hormonal form of birth control can severely depress a woman's sexual drive. After I stopped using it I went super crazy with sexual desire, it was actually a little hard to manage it was so strong! This happened to me with pills AND with the Nuvaring, which I switched to in my 30s. 

  • 2 months ago

    get a vascetomy and her off b-c

  • 2 months ago

    Yes, birth control does take away sex drive for many women. Think about it....its a strong AF drug that stops nature from happening.  Only a strong drug can do that. ALL THINGS you consume can have consequences for your body.  Think about that for a moment and ask yourself what would happen if they took away your testosterone. Would that impact your sex drive? YES IT WOULD! Think about why we get our pets spayed and neutered....if we did the same thing to human males, it would significantly impact how male humans acted and they would no longer yearn for sex. My point it....if you mess around with hormones, there are consequences.  

    The best advice I can give you is for her to get off that pill and get on Nuvaring ( a vaginally birth control ring that is topically inserted and hormones are released only in that localized area instead of being ingested internally so it doesn't impact the whole body, just locally to the uterus area only OR a surgically placed IUD). Those options are better for women who want there sex drive without pregnancy OR you can take the male birth control pill and have it @#%% with your hormones. Just keeping it real but best of luck

Still have questions? Get answers by asking now.